| Model Number |
V+C+S+N+PRO, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issues of it displaying a patient circuit disconnect alarm and measuring lower than set peep (positive end expiratory pressure) was confirmed.Ventec replaced the internal flow transducer (ift) to resolve the reported issues.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issues was the ift.
Event or Problem Description
It was reported that the device needed service.Upon evaluation of the device, ventec observed that the ventilator measured lower peep (positive end expiratory pressure) than set and that it displayed a patient circuit disconnect alarm.There were no reports of patient involvement associated with the reported event.